# SDR SWAA2022071114455

- Difficulty date: June 2, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 53,067 hours, 31,572 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR PANEL 140DF STRAP AT AFT CARGO COMPARTMENT 2022-307012 / [01] REPLACED STRAP LOC ON FLOOR PANEL 140DF AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND DRAWING 453A2600 REV A;[02] REPLACED STRAP LOC ON FLOOR PANEL 140DF AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND DRAWING 453A2600 REV A
